Alert archive / Texas / Flash Flood Warnings in 2019
Flash Flood Warning 10, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 4, 2019, 1:11 AM CDT for Bastrop County, Caldwell County, Travis County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2019, 1:11 AM CDT (06:11 UTC)
- Expired
- May 4, 2019, 4:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Caldwell County, TX, Travis County, TX
The radar
The Ft Hood radar (KGRK), 74 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 2:43 AM CDT | FLASH FLOOD | 2 Ene Circle D-Kc Estat, TX | DELAYED REPORT...WATER CROSSING AT BOWIE DRIVE WAS CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 92 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 556 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.9
The text
As transmitted.
566
WGUS54 KEWX 040611
FFWEWX
TXC021-055-453-040915-
/O.NEW.KEWX.FF.W.0010.190504T0611Z-190504T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
111 AM CDT Sat May 4 2019
The National Weather Service in Austin San Antonio has issued a
* Flash Flood Warning for...
Northeastern Caldwell County in south central Texas...
Southeastern Travis County in south central Texas...
Bastrop County in south central Texas...
* Until 415 AM CDT.
* At 110 AM CDT, gauge reports indicated heavy rain falling across
the warned area. Up to 8 inches of rain have fallen. Flash
flooding is already occurring.
* Some locations that will experience flooding include...
Elgin, Bastrop, Smithville, Mustang Ridge, Niederwald, Paige, Camp
Swift, Circle D-KC Estates, Cedar Creek, Rosanky, Wyldwood, Upton,
Webberville, Phelan, Bastrop State Park, Hills Prairie, Rockne,
Watterson, Cedar Hills and Red Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2981 9731 3000 9773 3042 9738 3026 9708
3005 9703
$$
CP2 follow-up statements
089
WGUS54 KEWX 040616 CCA
FFWEWX
TXC021-055-453-040915-
/O.COR.KEWX.FF.W.0010.190504T0611Z-190504T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
116 AM CDT Sat May 4 2019
The National Weather Service in Austin San Antonio has issued a
* Flash Flood Warning for...
Northeastern Caldwell County in south central Texas...
Southeastern Travis County in south central Texas...
Bastrop County in south central Texas...
* Until 415 AM CDT.
* At 111 AM CDT, gauge reports indicated flash flooding occurring
and will continue due to earlier heavy rains up to 8 inches.
* Some locations that will experience flooding include...
Elgin, Bastrop, Smithville, Mustang Ridge, Niederwald, Paige, Camp
Swift, Circle D-KC Estates, Cedar Creek, Rosanky, Wyldwood, Upton,
Webberville, Phelan, Bastrop State Park, Hills Prairie, Rockne,
Watterson, Cedar Hills and Red Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2981 9731 3000 9773 3042 9738 3026 9708
3005 9703
$$
CP262
WGUS74 KEWX 040909
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
409 AM CDT Sat May 4 2019
TXC021-055-453-040916-
/O.EXP.KEWX.FF.W.0010.000000T0000Z-190504T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell TX-Travis TX-Bastrop TX-
409 AM CDT Sat May 4 2019
...THE FLASH FLOOD WARNING FOR NORTHEASTERN CALDWELL...SOUTHEASTERN
TRAVIS AND BASTROP COUNTIES WILL EXPIRE AT 415 AM CDT...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat, however river flooding will continue for the next
several hours due to the earlier heavy rains. Please continue to
heed any remaining road closures. See river flood warnings for
details.
LAT...LON 2981 9731 3000 9773 3042 9738 3026 9708
3005 9703
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 4, 12:58 AM CDT, 13 minutes earlier.
Area forecast discussion, May 4, 12:58 AM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1258 AM CDT Sat May 4 2019 .AVIATION... The earlier thunderstorm complex has cleared the terminals but mid- level convergence associated with the passage of an upper level trough axis is resulting in a secondary round of TSRA developing near the San Antonio terminals. Expect this activity to continue to shift to the east over the next few hours with the trough axis, but TEMPOs may be needed for TSRA at SAT/SSF before this happens. VFR conditions are expected through the first 6 hours of the TAF period with a brief window for IFR/MVFR ceilings 10-14Z for AUS/SAT/SSF. DRT will likely see a longer window between 12-19Z as stratus builds down along the Rio Grande. Otherwise, northeast winds 10 knots or less are expected through the period for AUS/SAT/SSF with winds becoming more southeasterly towards DRT. && .PREV DISCUSSION... /ISSUED 1116 PM CDT Fri May 3 2019/ UPDATE... The Severe Thunderstorm Watch has expired and there are no Severe Thunderstorm Warnings ongoing in our CWA. the main line of storms has pushed to the southeast towards the Texas Coast. There are several Flash Flood Warnings which will run into early Saturday morning, even after the rainfall has ended. With flooding of low water crossings ongoing and expected to continue overnight travel across Hays, Travis, Bastrop, Blanco, and Lee Counties is still discouraged tonight as spotting low water crossings in the dark is difficult. Several area creeks have also risen into flood stage from the rains. Based on LCRA Hydromet gauges and other rain gauges 5 to 8 inches of rainfall have fallen this evening. Over the last 12 hours the rainfall winner was the gauge at the Colorado River at Austin that picked up 7.64 inches of rainfall. The good news? This should be the last of the heavy rain and storms until the next system arrives on Monday. The trough axis will continue to push across the state tonight into Saturday morning and take the heavy rainfall with it as it leaves. A few showers will be possible overnight. The HRRR generally weakens the complex of moderate showers and storms that extends from San Angelo to Fort Worth so it should not be a factor for the rest of the night. The rest of the forecast is still on track with overnight lows in the low to mid 60s across the area. PREV DISCUSSION... /ISSUED 852 PM CDT Fri May 3 2019/ UPDATE... Quick Update. The main concern continues to be the line of thunderstorms from El Indio to Hondo to San Antonio to New Braunfels, Bastrop, and Giddings. Behind the line light rain continues. There continues to be many threats with this line mainly strong gusty winds and heavy rainfall leading to flash flooding. We have seen numerous reports from Dripping Springs and Austin of evacuations, water rescues, and low water crossings closed. We continue to urge people to not travel tonight if they don't have too. We have also seen little spin up circulations on the northern end of the line in Bastrop County headed into Lee County and also in Guadalupe county. The good news is that the this line will continue to move off to the east and southeast and should clear our area by about 3 am. Dry weather is in the forecast for tomorrow and Sunday before more rain next week! Other than dropping counties from the Severe Thunderstorm Watch that are now behind the line PoPs have been adjusted to fit radar trends and hourly grids were also trended. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 80 62 83 66 83 / 10 0 0 0 50 Austin Bergstrom Intl Airport 80 61 83 64 83 / 10 0 0 0 50 New Braunfels Muni Airport 80 61 83 64 82 / 10 0 0 0 60 Burnet Muni Airport 78 60 81 64 80 / 10 0 0 0 40 Del Rio Intl Airport 85 65 85 68 83 / 10 0 - 30 60 Georgetown Muni Airport 79 60 83 65 82 / 10 0 0 0 40 Hondo Muni Airport 83 62 85 66 82 / 10 0 0 - 60 San Marcos Muni Airport 80 61 83 64 83 / 10 0 0 0 50 La Grange - Fayette Regional 82 63 85 66 86 / 20 0 0 0 40 San Antonio Intl Airport 81 63 84 66 81 / 10 0 0 0 60 Stinson Muni Airport 81 63 84 67 81 / 10 0 0 0 60 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Huffman Short-Term/Long-Term...05
Hazardous weather outlook, May 3, 11:06 PM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 1106 PM CDT Fri May 3 2019 TXZ171>173-183>194-202>209-217>225-228-050415- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 1106 PM CDT Fri May 3 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Rain will end from west to east overnight. With some areas seeing as much as five to six inches of rain this evening flooding of low water crossings will continue into the early morning hours. The threat of severe weather has pushed out of the area towards the Texas Coast. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 3, 9:42 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
942 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG SABINAL 29.32N 99.47W
05/03/2019 UVALDE TX CO-OP OBSERVER
LARGE TREE BLOWN DOWN ONTO ROAD. TIME OF
EVENT ESTIMATED WITH RADAR.
&&
CVPLocal storm report, May 3, 9:52 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
952 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM FLASH FLOOD 4 WSW LEXINGTON 30.39N 97.07W
05/03/2019 LEE TX DEPT OF HIGHWAYS
FM 1624 CLOSED DUE TO FLOODING.
&&
CVPLocal storm report, May 3, 10:35 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1035 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 2 N DRIPPING SPRINGS 30.22N 98.08W
05/03/2019 M59 MPH HAYS TX MESONET
59 MPH WIND GUST MEASURED BY DRIPPING
SPRINGS RAWS STATION DSRT2.
&&Local storm report, May 3, 10:37 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM FLASH FLOOD FREDERICKSBURG 30.27N 98.87W
05/03/2019 GILLESPIE TX DEPT OF HIGHWAYS
SEVERAL ROADS ARE CLOSED IN GILLESPIE COUNTY
DUE TO FLASH FLOODING.
&&
CVPLocal storm report, May 3, 10:40 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1040 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM FLASH FLOOD 4 WSW LEXINGTON 30.39N 97.07W
05/03/2019 LEE TX DEPT OF HIGHWAYS
FM 1624 CLOSED DUE TO FLOODING.
0938 PM FLASH FLOOD CEDAR CREEK 30.09N 97.50W
05/03/2019 BASTROP TX DEPT OF HIGHWAYS
WATER OVER HWY 21 IN CEDAR CREEK.
0913 PM TSTM WND DMG 3 SE LINCOLN 30.26N 96.94W
05/03/2019 LEE TX BROADCAST MEDIA
TREE BLOWN DOWN ON US 77 NORTH OF GIDDINGS.
TIME OF EVENT ESTIMATED WITH RADAR.
0908 PM TSTM WND GST 1 NW CAMP SWIFT 30.20N 97.30W
05/03/2019 M66 MPH BASTROP TX MESONET
66 MPH WIND GUST MEASURED BY RAWS MESONET
STATION BTRT2.
0856 PM HAIL 3 SSW LINCOLN 30.25N 96.99W
05/03/2019 E1.00 INCH LEE TX AMATEUR RADIO
0845 PM TSTM WND DMG 1 NW CAMP SWIFT 30.20N 97.30W
05/03/2019 BASTROP TX EMERGENCY MNGR
ROOFS BLOWN OFF OF HOMES AT RIVER CHASE
MOBILE HOME PARK.
0842 PM FLASH FLOOD 7 SW HENLY 30.12N 98.30W
05/03/2019 BLANCO TX DEPT OF HIGHWAYS
RM 165 CLOSED DUE TO FLOODING.
0825 PM TSTM WND DMG SABINAL 29.32N 99.47W
05/03/2019 UVALDE TX CO-OP OBSERVER
LARGE TREE BLOWN DOWN ONTO ROAD. TIME OF
EVENT ESTIMATED WITH RADAR.
0759 PM TSTM WND DMG 4 NNW BULVERDE 29.79N 98.47W
05/03/2019 COMAL TX TRAINED SPOTTER
LARGE TREE BLOWN DOWN ONTO SH 46 JUST WEST
OF SPRING BRANCH ROAD. TIME OF EVENT
ESTIMATED WITH RADAR.
0755 PM TSTM WND GST 5 SE CONCAN 29.45N 99.66W
05/03/2019 E60 MPH UVALDE TX EMERGENCY MNGR
EMERGENCY MANAGER ESTIMATED 50 TO 60 MPH
WIND GUSTS AND REPORTED DIME TO NICKEL SIZED
HAIL.
0725 PM FLASH FLOOD DRIPPING SPRINGS 30.19N 98.09W
05/03/2019 HAYS TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED THE EVACUATION OF
AN APARTMENT BUILDING THAT WAS BEING
FLOODED.
0702 PM FLASH FLOOD AUSTIN 30.28N 97.75W
05/03/2019 TRAVIS TX COUNTY OFFICIAL
SEVERAL LOW WATER CROSSINGS IN THE AUSTIN
AREA CLOSED DUE TO FLOODING.
0657 PM HAIL LEAKEY 29.73N 99.76W
05/03/2019 E1.00 INCH REAL TX LAW ENFORCEMENT
SHERIFFS DEPT REPORTED QUARTER SIZED HAIL IN
LEAKEY.
0638 PM FLASH FLOOD 1 NW HARPER 30.31N 99.26W
05/03/2019 GILLESPIE TX COCORAHS
0513 PM HAIL 1 ESE HYE 30.24N 98.55W
05/03/2019 E1.00 INCH BLANCO TX PUBLIC
REPORT THROUGH MPING.
0504 PM HAIL 3 SSE LBJ STATE PARK 30.20N 98.60W
05/03/2019 E1.75 INCH GILLESPIE TX BROADCAST MEDIA
TIME OF EVENT ESTIMATED WITH RADAR.
0449 PM HAIL 3 NE JUNO 30.18N 101.09W
05/03/2019 E1.00 INCH VAL VERDE TX PUBLIC
VIDEO AND PICTURE OF HAIL, AT LEAST QUARTER
SIZE, POSTED ON TWITTER.
0955 AM HAIL 7 NNE HALLETTSVILLE 29.55N 96.91W
05/03/2019 E1.25 INCH LAVACA TX PUBLIC
OWNER OF A FARM ALONG HWY 77 REPORTED HAIL
BIGGER THAN QUARTERS NORTH OF HALLETTSVILLE.
0950 AM HAIL 7 NNE HALLETTSVILLE 29.54N 96.91W
05/03/2019 E1.00 INCH LAVACA TX PUBLIC
OWNER OF CURTS CARPETING AND DESIGN CENTER
NORTH OF HALLETTSVILLE REPORTED QUARTER SIZE
HAIL AT HER HOME, 2 MILES NORTH OF THEIR
BUSINESS.
0949 AM HAIL 1 NNW HALLETTSVILLE 29.46N 96.95W
05/03/2019 E0.75 INCH LAVACA TX CO-OP OBSERVER
RECEIVED REPORT OF PENNY SIZE HAIL JUST
NORTH OF HALLETTSVILLE. HEAVIER STORM CORE
PASSED NORTH OF THIS LOCATION.
0907 AM TORNADO 5 WNW LA GRANGE 29.92N 96.95W
05/03/2019 FAYETTE TX LAW ENFORCEMENT
REPORTS OF DAMAGE TO MULTIPLE INDUSTRIAL
BUILDINGS ALONG HWY 71.
0900 AM HEAVY RAIN 3 NE MULDOON 29.85N 97.04W
05/03/2019 M2.70 INCH FAYETTE TX MESONET
MESONET STATION MLDT2 BUCKNERS CREEK NEAR
MULDOON REPORTED 2.70 INCHES IN 1 HOUR.
0820 AM TORNADO 6 ENE FLATONIA 29.73N 97.01W
05/03/2019 FAYETTE TX LAW ENFORCEMENT
CONFIRMED VIA FAYETTE COUNTY LAW
ENFORCEMENT. REPORTS OF DAMAGE.
1036 PM FLASH FLOOD FREDERICKSBURG 30.27N 98.87W
05/03/2019 GILLESPIE TX DEPT OF HIGHWAYS
SEVERAL ROADS ARE CLOSED IN GILLESPIE COUNTY
DUE TO FLASH FLOODING.
1023 PM FLASH FLOOD MCDADE 30.28N 97.24W
05/03/2019 BASTROP TX EMERGENCY MNGR
US 290 AT FM 2336 CLOSED DUE TO FLOODING.
0700 PM TSTM WND GST 2 N DRIPPING SPRINGS 30.22N 98.08W
05/03/2019 M59 MPH HAYS TX MESONET
59 MPH WIND GUST MEASURED BY DRIPPING
SPRINGS RAWS STATION DSRT2.
&&Special weather statement, May 3, 11:22 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1122 PM CDT Fri May 3 2019
TXZ225-040445-
Lavaca TX-
1122 PM CDT Fri May 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAVACA COUNTY UNTIL
1145 PM CDT...
At 1122 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sublime, or 9 miles east of Hallettsville, moving northeast at 25
mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Sublime, Vienna and Vsetin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2928 9679 2946 9693 2958 9681 2958 9679
2936 9659 2936 9660
TIME...MOT...LOC 0422Z 220DEG 23KT 2940 9679
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:01 PM CDT | Special Weather Statement | EWX | Travis | 44 min |
| May 3, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 33 min |
| May 3, 7:26 PM CDT | Special Weather Statement | EWX | Bandera | 34 min |
| May 3, 7:30 PM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| May 3, 7:35 PM CDT | Special Weather Statement | EWX | Lee | 40 min |
| May 3, 7:43 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 62 min |
| May 3, 7:49 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Lee, Travis | 56 min |
| May 3, 7:51 PM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe, Kendall | 69 min |
| May 3, 7:53 PM CDT | Special Weather Statement | EWX | Dimmit | 82 min |
| May 3, 8:01 PM CDT | Tornado Warning | EWX | Bastrop, Lee | 44 min |
| May 3, 8:09 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis | 5 hr |
| May 3, 8:18 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 57 min |
| May 3, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 23 min |
| May 3, 8:36 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays, Wilson | 3 hr |
| May 3, 8:39 PM CDT | Tornado Warning | EWX | Guadalupe | 20 min |
| May 3, 8:41 PM CDT | River Flood Warning | EWX | Llano | 13 hr |
| May 3, 8:41 PM CDT | River Flood Warning | EWX | Travis | 17 hr |
| May 3, 8:42 PM CDT | Tornado Warning | EWX | Bastrop, Lee | 33 min |
| May 3, 8:43 PM CDT | River Flood Warning | EWX | Blanco | 12 hr |
| May 3, 8:44 PM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Frio, Wilson | 46 min |
| May 3, 8:50 PM CDT | Flash Flood Warning | EWX | Lee | 7 hr |
| May 3, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 66 min |
| May 3, 9:03 PM CDT | River Flood Warning | EWX | Blanco | 18 hr |
| May 3, 9:12 PM CDT | Tornado Warning | EWX | Lee | 33 min |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Blanco, Hays | 14 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Hays | 11 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Caldwell, Hays | 23 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Blanco | 14 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Hays | 6 hr |
| May 3, 9:27 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio, Karnes, Wilson | 63 min |
| May 3, 9:42 PM CDT | River Flood Warning | EWX | Hays | 11 hr |
| May 3, 9:42 PM CDT | River Flood Warning | EWX | Travis | 28 hr |
| May 3, 9:49 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 56 min |
| May 3, 10:15 PM CDT | River Flood Warning | EWX | Bastrop | 39 hr |
| May 3, 10:22 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 3 hr |
| May 3, 11:22 PM CDT | Special Weather Statement | EWX | Lavaca | 23 min |
| May 4, 1:30 AM CDT | Special Weather Statement | EWX | Frio, Zavala | 60 min |
| May 4, 2:27 AM CDT | Special Weather Statement | EWX | Frio, Zavala | 63 min |
| May 4, 3:30 AM CDT | Special Weather Statement | EWX | Frio | 15 min |
| May 4, 8:51 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 48 hr |
| May 4, 8:51 AM CDT | River Flood Warning | EWX | Fayette | 48 hr |
Nearby
Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.